# SDR QXEA0001133

- Difficulty date: April 18, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,584 hours, 36,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: Light Assembly, Grimes
- Component part number: 5515800106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - OVERHEAD MID CABIN EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
